# SDR YENA201801160021

- Difficulty date: January 16, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 44,757 hours, 15,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FRAME 16 AT Y1292 BY LAV, FLOOR BEAM UNDER PANEL 221EF.   R & R TRACK ASSY PER A320 SRM REV121 51-42-11 AND DWG D531128130.
